MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION RUNWAY; CATHETER, PERCUTANEOUS
Model Number 8575
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that catheter broke during unpacking.A 6f runway fl3.5 runway catheter was selected for a coronary angioplasty.When taking the catheter out of its packaging, the catheter body was broken.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a runway guide catheter in its opened pouch packaging.Analysis of the tip and sheath included microscopic and visual inspection.Inspection revealed kinks in the shaft located 16cm, 47cm and 48cm from the strain relief.Inspection of the rest of the device found no other damage or defects.

Brand Name
RUNWAY
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10734208
Report Number2134265-2020-14663
Device Sequence Number1114732
Product Code DQY
UDI-Device Identifier08714729477679
UDI-Public08714729477679
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K033441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/17/2023
Device Model Number8575
Device Catalogue Number8575
Device Lot Number0060227804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2021
Initial Date Received by Manufacturer 10/01/2020
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date10/26/2020
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1